BRUPRO TABLETS 400MG IBUPROFEN (24)

8.00

The medicine is used to manage muscle pain, backache, dental pain and period pain.

Description

BRUPRO TABLETS 400MG IBUPROFEN (24)

Ingredients:

  • Ibuprofen 400mg: a non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lowers fever.

Directions:

  • Adults and children over 12 years:
    • Take one tablet, then if necessary one tablet every 4 to 6 hours. Do not exceed 3 tablets in 24hours.
  • Children under 12years:
    • Not recommended.
  • Elderly:
    • Refer to adult dosing.
    • If you have liver or kidney problems however, your dose may need to be adjusted in which case you should contact your doctor for advice.
  • Always take this medicine as described in the leaflet or as your doctor or pharmacist has advised
  • Take your tablets with a glass of water, preferably with or after food.
  • The tablets can be divided into equal doses.

Not Suitable for:

  • if you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • if you are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
  • if you are taking other NSAID painkillers or aspirin with a daily dose above 75mg.

Cautions:

  • Ask your pharmacist if you
    • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
    • Are a smoker.
    • Are pregnant.
  • Warning: do not exceed the stated dose.
  • Do not store above 25ºC.
  • Store in the original pack.
  • KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Additional information

Weight 25 g

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.